MAUDE Adverse Event Report: CORIN LTD MOBILIT CUP; CEMENTLESS CUP TI + HAP

CORIN LTD MOBILIT CUP; CEMENTLESS CUP TI + HAP
Model Number HDM654
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) - initial report.Additional information including, confirmation of the date of revision, confirmation of the devices revised, lot numbers, operative notes, x-rays and medical patient information, has been requested in order to progress with the investigation of this event.And if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been requested and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Mobilit,oceane+ and metal head revision of the stem, cup, pe insert and head due to infection.Note 1: insert, stem and head are not cleared in the usa.Note 2: this is a regularization within the framework of a clinical study following a change in our event monitoring process of sae from clinical study.
 
Event or Problem Description
Mobilit / oceane+ / metal head revision of the cup, pe insert, stem and head after approximatively 6 years and 6 months due to infection.Note 1: insert, stem and head are not cleared in the usa.Note 2: this is a regularization within the framework of a clinical study following a change in our event monitoring process of sae from clinical study.
 
Additional Manufacturer Narrative
Per (b)(4) - final report.Additional information requested was provided.The appropriate devices details have been provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.The devices were manufactured, packaged and sterilised according to specifications at the time of manufacture.The cleaning method, the sterilisation method and sterile barrier system used to package our devices have a long history of safe and effective use at corin for a wide range of orthopedic devices and has been validated in accordance with the relevant standards.Infection is a known complication with any invasive surgery.Based on the above, no further investigation can be conducted.As the surgeon confirmed that the link between the devices and the event is excluded, the root cause is considered as external.Corin consider now this case closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
MOBILIT CUP
Common Device Name
CEMENTLESS CUP TI + HAP
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24493528
Report Number9614209-2026-00033
Device Sequence Number10675882
Product Code LZO
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberHDM654
Device Catalogue NumberNOT APPLICABLE
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METAL HEAD / HEAD: HZC282 LOT AA1554; METAL HEAD / HEAD: HZC282 LOT TBC; MOBILIT / INSERT: HDM254 LOT AA0705; MOBILIT / INSERT: HDM254 LOT TBC; OCEANE+ / STEM: HCO414 LOT AA0448; OCEANE+ / STEM: HCO414 LOT TBC
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight154 LB